Steroid injection in knee cap

I had my epidural steroid injection done a week ago. I did not start to experience any relief in my lumbar region until yesterday. The only issue I have now since the shot is kind of a heaviness in my chest and a cough. I know it is from the shot because I did not have this issue until I got the shot. I thought at first that it was a bad heart burn but after a couple of days realized it was attributed to the shot. It is a little better as time has gone by but it still lingers and bothers me. Otherwise, my leg pain is much better. I still have the back pain but I think it is also a little better.

This is exactly what happened to me. I had perfectly healthy 18 year old cartilage in my 50s. I went to my orthopedic doctor for a patellar tracking problem in both knees that could be corrected with simple exercise. But in the meantime my doctor gave me many cortisone injections. 2 years later I was bone on bone. I was and am still absolutely horrified as I have no knee damage history. I became a cripple overnight. I pursued legal action against the drug company who makes the cortisone but it couldn’t be proven unfortunately. Regenexx has helped tremendously to get my life back! I am back to hiking 3 days a week. Thank you Regenexx. You are a God send!!

Steroid injection in knee cap

steroid injection in knee cap

Media:

steroid injection in knee capsteroid injection in knee capsteroid injection in knee capsteroid injection in knee capsteroid injection in knee cap

http://buy-steroids.org